Journal Article

New results on the operator Carleson measure criterion


in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 14, issue 1, pages 3-32
Published in print January 1997 | ISSN: 0265-0754
Published online January 1997 | e-ISSN: 1471-6887 | DOI:
New results on the operator Carleson measure criterion

Show Summary Details


We consider control systems of the form [math] = Ax + Bu where A is the generator of a diagonal semigroup T on l2 and B is an unbounded operator from a Hilbert space U to l2. In a previous paper by Hansen & Weiss, a condition called the operator Carleson measure criterion was shown to be necessary for the admissibility of the control operator B. Furthermore this condition was shown to be sufficient if T is either analytic or invertible. In this paper we continue the analysis of admissibility as related to the operator Carleson measure criterion. We show that the operator Carleson measure criterion is satisfied if and only if the input-to-state transfer function has a certain decay rate. We also extend the previous sufficiency results of Hansen & Weiss to a more general class of diagonal semigroups. To achieve our aims, we derive some general results (not confined to diagonal semigroups) concerning Lypapunow equations and feedback-type perturbations, which are of independent interest.

Keywords: Admissibility; Carleson measure; Lyapunov equation

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.